Vol. 6 (2000), no. 4

The structure of the extended symmetric Fock space

Yurij M. Berezansky, Dmytro A. Mierzejewski

Methods Funct. Anal. Topology 6 (2000), no. 4, 1-13

Symmetric differential operators of the second order in Poisson spaces

D. L. Finkelshtein, Yu. G. Kondratiev, A. Yu. Konstantinov, M. Röckner

Methods Funct. Anal. Topology 6 (2000), no. 4, 14-25

Parameter dependent estimates for solutions of Sturm-Liouville equation

A. M. Gomilko, V. N. Pivovarchik

Methods Funct. Anal. Topology 6 (2000), no. 4, 26-42

Regular representations of the group of finite upper-triangular matrices, corresponding to product measures, and criteria for their irreducibility

A. V. Kosyak

Methods Funct. Anal. Topology 6 (2000), no. 4, 43-55

On the theorem converse to Jordan's curve theorem

Eugene Polulyakh

Methods Funct. Anal. Topology 6 (2000), no. 4, 56-69

Commutative integrability of the full quantum Toda system

T. Skrypnyk

Methods Funct. Anal. Topology 6 (2000), no. 4, 70-84


All Issues